# SDR DALA2020071302578

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 63,861 hours, 23,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BOX ON SEAT TRIM PANEL AT SEAT 33D PER CMM 25-23.  EMERGENCY LIGHT AND EMERGENCY LIGHT SYSTEM OP TEST GOOD PER AMM 33-51.
